# SDR P5CA2018110540340

- Difficulty date: November 4, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N453PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30811
- Aircraft time: 71,973 hours, 12,097 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACRID ODOR IN THE COCKPIT. PERFORMED  MM 05-51-561, AND FIM 21-00, TASK 810,  FLIGHT DECK EQUIPMENT CHECKED,  NO SMOKE NOTED.
